MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION 7FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0470-01
Medical Device Problem Codes Break (1069); Pacing Problem (1439); Failure to Sense (1559); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restrictions in block e1 the full initial reporter's name is dr (b)(6).(b)(6).The fll event site address is (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record (b)(4).
 
Event or Problem Description
It was reported that during intra aortic balloon (iab) therapy, the balloon device could not be operated via the artery since the pressure sensor was not detected.It was reported that they did not see any harm or injury.
 
Additional Manufacturer Narrative
Updated fields: b4, d9(device available for eval, return to manufacture date), d10, g1(contact person ¿ mfg site), g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.Corrected fields: e1(event site name, event site address), e3.Due to character restrictions in block e1.Event site name: (b)(6) hospital.Event site address: (b)(6).The iab was returned with the membrane completely unfolded and traces of blood on the exterior of the catheter and between the catheter and the sheath.The extender tubing was also returned.The inner lumen found occluded with dried blood.The occlusion was unable to be cleared.A sensor output test was performed and a pressure reading could not be obtained.The technician then used an optical light to detect any breaks in the sensor's optical fiber and no breaks were observed along the length of the optical fiber.Additionally, the iab was sent for root cause investigation by the supplier and there investigation revealed that the optical fiber was broken inside the connector assembly.The evaluation confirmed the reported failure.The lot of this sensor cable assembly was identified that this product was manufactured prior to the corrective actions documented in 21-f-scar-14 and has implemented actions to address the root cause of optical fiber breakages inside the connector assembly for the failure reported complaints.A lot history record review was completed for the reported product.No nonconformances were found that are considered to be related to the event.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.Complaint id# (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11.Corrected data: if implanted, give date: not applicable.
 
Additional Manufacturer Narrative
Updated fields: b4, d8, g3, g6, h2, h11.Corrected field: h6 (medical device problem code).
 
Event or Problem Description
N/a.

Brand Name
SENSATION 7FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key22305668
Report Number2248146-2025-0000325
Device Sequence Number8081725
Product Code DSP
UDI-Device Identifier10607567106779
UDI-Public(01)10607567106779(10)3000367226(17)270222(11)240222
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0470-01
Device Catalogue Number0684-00-0470-01
Device Lot Number3000367226
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Supplement Date Received by Manufacturer10/13/2025
10/23/2025
10/27/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date10/20/2025
10/24/2025
10/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP.; UNKNOWN.
Patient Age70 YR
Patient SexMale
Patient Weight70 KG